# SDR CALA2013100891866

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 71,389 hours, 10,109 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4086850921
- Part serial: 562
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT BLANK, BLINKS ON & OFF.  CAPT ND DISPLAY INOPERATIVE.  SWAP CAPT ND MR31612-562 TO LOWER EICAS DISPLAY MR31612-555.  AFTER SWAP CAPT ND CHECKED OK. LOWER EICAS DISPLAY INOPERATIVE IAW MEL. REMOVED LOWER DU MR31612-562 & INSTALLED LOWER DU MR31612-658 IAW AMM.  INSTALLATION TEST PASSED.
